# SDR AALA20030906

- Difficulty date: August 27, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N1473K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11515
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, THE NR 1 HYD SYSTEM WENT TO 36 PERCENT AND THE HYD SYSTEM NR 1 LOW LIGHT ILLUMINATED.  THE ALTERNATE FLAP AND LANDING GEAR EXTENSION PROCEDURES WAS USED.  CREW DECLARED AN EMERGENCY AND LANDED AT YYZ WITHOUT FURTHER INCIDENT.  REPLACED THE NR 1 HYD PUMP PRESSURE LINE O-RING.  SERVICED WITH HYD FLUID.  SYSTEM GROUND CHECKED FOR NORMAL OPERATION.  (M)
